Vol. 30, No. 3, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Topological rings with property (Y )

Willard Ellis Baxter

Vol. 30 (1969), No. 3, 563–571
Abstract

This paper continues the study of Jordan ideals of the symmetric elements, S, of a 2-torsion free semiprime ring, A, with 2A = A. Previous results assuming proper involution, as well as the annihilator condition on certain right ideals in topological rings with property (Y ), are shown to be too restrictive. Finally, it is shown that every Jordan ideal of S either contains an idempotent, or is contained in the annihilator of the socle.

Mathematical Subject Classification
Primary: 16.98
Secondary: 46.00
Milestones
Received: 1 November 1968
Published: 1 September 1969
Authors
Willard Ellis Baxter